We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Primary Care

Journal Scan / Research · October 12, 2019

Association of Use of Oral Contraceptives With Depressive Symptoms Among Adolescents and Young Women

JAMA Psychiatry

 

Additional Info

JAMA Psychiatry
Association of Use of Oral Contraceptives With Depressive Symptoms Among Adolescents and Young Women
JAMA Psychiatry 2019 Oct 02;[EPub Ahead of Print], AE de Wit, SH Booij, EJ Giltay, H Joffe, RA Schoevers, AJ Oldehinkel

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading